HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Computability and complexity of Julia sets: a review

Files in This Item:
pre1054.pdf3.73 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84198

Title: Computability and complexity of Julia sets: a review
Authors: Hiratsuka, Kota Browse this author
Sato, Yuzuru Browse this author
Arai, Zin Browse this author
Issue Date: 30-Apr-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1054
Start Page: 1
End Page: 20
Abstract: Since A. M. Turing introduced the notion of computability in 1936, various theories of real number computation have been studied [1][10][13]. Some are of interest in nonlinear and statistical physics while others are extensions of the mathematical theory of computation. In this review paper, we introduce a recently developed computability theory for Julia sets in complex dynamical systems by Braverman and Yampolsky [3].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69858
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University